# SDR USAA040257

- Difficulty date: May 21, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, 1.0 INCH X 1.0 INCH X .025 INCH DEEP, CORROSION, LEVEL 2; BETWEEN FRAME 64 & 66, +Y787, Z240.
